# SDR SWAA2023090181954

- Difficulty date: July 25, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ASSY IN GALLEY 1 AT FWD GALLEY AREA (1 EA) 2023-0469664<[01] REPLACED EMERGENCY EXIT LENS ASSY IN GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM-33-51-01-960-801 STEP 3.C.(10);[02] CORRECTED STEP 1: REPLACED EMERGENCY EXIT LENS ASSY IN GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM-33-51-01-960-802 STEP 3.C.(10);[03] TASK CARD COMPLETED
